# SDR AWXA9900038

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 5007024620
- Condition: Failed
- Location: Cabin
- Part time: 25,469 hours
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, BURNING ODOR IN CABIN AND FLIGHT DECK.  SLIGHT BURNING ODOR NOTICED IN CABIN AND FLIGHT DECK AFTER TAKEOFF.  RETURNED TO PHOENIX.  FOUND GASPER CIRCUIT BREAKER POPPED.  REMOVED AND REPLACED GASPER FAN PER MM21-24-21.  OPERATIONAL CHECKED GOOD.
